# SDR USAA920080428

- Difficulty date: February 12, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 507945264
- Part serial: 258
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C3 CHECK - FORWARD PASSENGER DOOR INNER FRAME CRACKED AT NR 7 DOOR STOP.  REPAIRED THE FORWARD PASSENGER DOOR INNER FRAME AT NR 7 DOOR STOP IAW USAIRWAYS EA 100186.  CORRECTED DISCREPANCY AND CORRECTIVE ACTION TO REFLECT ONLY THE DOOR FRAME.  THE DOOR SKIN WAS REPORTED USAA920080512.
